| Model Number |
SD980.014 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation showed that the device met specifications and was made according to the surgeon's preferences.The exact root cause for the infection could not be established.
Event or Problem Description
It was reported about an infection on the right side and a significant relapse on the mandible.The patient required additional surgical intervention to remove the plate.